Absolutely continuous invariant measures for expanding piecewise linear maps

研究成果: ジャーナルへの寄稿記事

35 引用 (Scopus)

抄録

We prove the existence of absolutely continuous invariant measures for arbitrary expanding piecewise linear maps on bounded polyhedral domains in Euclidean spaces ℝd.

元の言語英語
ページ(範囲)349-373
ページ数25
ジャーナルInventiones Mathematicae
143
発行部数2
DOI
出版物ステータス出版済み - 1 1 2001

Fingerprint

Piecewise Linear Map
Absolutely Continuous Invariant Measure
Euclidean space
Arbitrary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Absolutely continuous invariant measures for expanding piecewise linear maps. / Masato, Tsujii.

:: Inventiones Mathematicae, 巻 143, 番号 2, 01.01.2001, p. 349-373.

研究成果: ジャーナルへの寄稿記事

@article{b1f305de153b4ee58c1d4c287f9e9034,
title = "Absolutely continuous invariant measures for expanding piecewise linear maps",
abstract = "We prove the existence of absolutely continuous invariant measures for arbitrary expanding piecewise linear maps on bounded polyhedral domains in Euclidean spaces ℝd.",
author = "Tsujii Masato",
year = "2001",
month = "1",
day = "1",
doi = "10.1007/PL00005797",
language = "English",
volume = "143",
pages = "349--373",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Absolutely continuous invariant measures for expanding piecewise linear maps

AU - Masato, Tsujii

PY - 2001/1/1

Y1 - 2001/1/1

N2 - We prove the existence of absolutely continuous invariant measures for arbitrary expanding piecewise linear maps on bounded polyhedral domains in Euclidean spaces ℝd.

AB - We prove the existence of absolutely continuous invariant measures for arbitrary expanding piecewise linear maps on bounded polyhedral domains in Euclidean spaces ℝd.

UR - http://www.scopus.com/inward/record.url?scp=0035586852&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035586852&partnerID=8YFLogxK

U2 - 10.1007/PL00005797

DO - 10.1007/PL00005797

M3 - Article

AN - SCOPUS:0035586852

VL - 143

SP - 349

EP - 373

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 2

ER -